Volume 185

Cyclic surfaces and Hitchin components in rank 2

Pages 1-58 by François Labourie | From volume 185-1

New G$_2$-holonomy cones and exotic nearly Kähler structures on $S^6$ and $S^3 \times S^3$

Pages 59-130 by Lorenzo Foscolo, Mark Haskins | From volume 185-1

Rectifiable-Reifenberg and the regularity of stationary and minimizing harmonic maps

Pages 131-227 by Aaron Naber, Daniele Valtorta | From volume 185-1

Quasidiagonality of nuclear C$^{*}$-algebras

Pages 229-284 by Aaron Tikuisis, Stuart White, Wilhelm Winter | From volume 185-1

Lyapunov exponents for random perturbations of some area-preserving maps including the standard map

Pages 285-310 by Alex Blumenthal, Jinxin Xue, Lai-Sang Young | From volume 185-1

A sharp counterexample to local existence of low regularity solutions to Einstein equations in wave coordinates

Pages 311-330 by Boris Ettinger, Hans Lindblad | From volume 185-1

Progression-free sets in $\mathbb Z_4^n$ are exponentially small

Pages 331-337 by Ernie Croot, Vsevolod F. Lev, Péter Pál Pach | From volume 185-1

On large subsets of $\mathbb{F}_q^n$ with no three-term arithmetic progression

Pages 339-343 by Jordan S. Ellenberg, Dion Gijswijt | From volume 185-1

Erratum to `Isotopies of homeomorphisms of Riemann surfaces’

Pages 345-345 by Joan S. Birman, Hugh M. Hilden | From volume 185-1

Measure reducibility of countable Borel equivalence relations

Pages 347-402 by Clinton T. Conley, Benjamin D. Miller | From volume 185-2

Affine Grassmannians and the geometric Satake in mixed characteristic

Pages 403-492 by Xinwen Zhu | From volume 185-2

Maximal representations of uniform complex hyperbolic lattices

Pages 493-540 by Vincent Koziarz, Julien Maubon | From volume 185-2

On the stability threshold for the 3D Couette flow in Sobolev regularity

Pages 541-608 by Jacob Bedrossian, Pierre Germain, Nader Masmoudi | From volume 185-2

Derived categories and Deligne-Lusztig varieties II

Pages 609-670 by Cédric Bonnafé, Jean-François Dat, Raphaël Rouquier | From volume 185-2

Measurable circle squaring

Pages 671-710 by Łukasz Grabowski, András Máthé, Oleg Pikhurko | From volume 185-2

On the growth of $L^2$-invariants for sequences of lattices in Lie groups

Pages 711-790 by Miklos Abert, Nicolas Bergeron, Ian Biringer, Tsachik Gelander, Nikolay Nikolov, Jean Raimbault, Iddo Samet | From volume 185-3

Ramsey numbers of degenerate graphs

Pages 791-829 by Choongbum Lee | From volume 185-3

Global well-posedness for the Yang-Mills equation in $4+1$ dimensions. Small energy

Pages 831-893 by Joachim Krieger, Daniel Tataru | From volume 185-3

Harmonic quasi-isometric maps between rank one symmetric spaces

Pages 895-917 by Yves Benoist, Dominique Hulin | From volume 185-3

Higher ramification and the local Langlands correspondence

Pages 919-955 by Colin J. Bushnell, Guy Henniart | From volume 185-3

Cubic curves and totally geodesic subvarieties of moduli space

Pages 957-990 by Curtis T. McMullen, Ronen E. Mukamel, Alex Wright | From volume 185-3

The sphere packing problem in dimension 8

Pages 991-1015 by Maryna S. Viazovska | From volume 185-3

The sphere packing problem in dimension $24$

Pages 1017-1033 by Henry Cohn, Abhinav Kumar, Stephen D. Miller, Danylo Radchenko, Maryna Viazovska | From volume 185-3

Positive scalar curvature on foliations

Pages 1035-1068 by Weiping Zhang | From volume 185-3

Monochromatic sums and products in $\mathbb N$

Pages 1069-1090 by Joel Moreira | From volume 185-3